Cold sweats and occasionally chills
Peter a little more info would help but i well do the best if i had if you just started this medication,and what dose your taking but from what i see yes chill'ss and sweats are common But on the good side most the times if you just started or a dose adjustment only by the doctor this side effect normally gets better with continued use... one very importaint thing is never increase the dose without the doctor doing it,Or take it other then when your daily dose or how many hours it is due..Hope this helps some please feel free to add if this does not help but most time the side effect your asking about does ease up... have a good day..
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2018 • 16 answers
Updated 23 Apr 2018 • 3 answers
Updated 4 Jan 2014 • 1 answer
Updated 4 Feb 2014 • 5 answers
Updated 28 Dec 2014 • 2 answers